Access Restriction

Author Cabay, Stanley ♦ Domzy, Bart
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1987
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract An algorithm for computing the power series solution of a system of linear equations with components that are dense univariate polynomials over a field is described and analyzed. A method for converting the power series solution to rational form is derived. Theoretical and experimental cost estimates are obtained and used to identify classes of problems for which the power series method outperforms modular methods. Finally, it is shown that the power series method also provides an effective mechanism for solving the problem in which the coefficients of the polynomials are from the ring of integers.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1987-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 34
Issue Number 3
Page Count 15
Starting Page 646
Ending Page 660

Open content in new tab

   Open content in new tab
Source: ACM Digital Library